Kentucky, 2016Tornado and Damaging Winds in Kentucky, March 31, 2016
March 31, 2016 · NWS PAH · 8 events in 6 counties and zones
Clusters of severe storms in northeast Arkansas moved east-northeast, affecting western Kentucky during the afternoon. Damaging winds accompanied some of the storms, along with an isolated tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $420,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Clusters of severe storms in northeast Arkansas moved east-northeast, affecting western Kentucky during the afternoon. Damaging winds accompanied some of the storms, along with an isolated tornado. The storms developed along and just ahead of a surface cold front.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Mar 31, 11:35 AM CST, 20 minutes earlier.
Area forecast discussion, Mar 31, 11:35 AM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1235 PM CDT THU MAR 31 2016
.UPDATE...
Issued at 1235 PM CDT Thu Mar 31 2016
The AVIATION section has been updated for the 18Z TAF issuance.
&&
.SHORT TERM...(Today through Saturday)
Issued at 318 AM CDT Thu Mar 31 2016
Latest radar trends indicate what appears to be an MCV moving
northeast into the Purchase Area of west Kentucky as of 0730Z.
The steadier rains have been weakening over the last few hours,
but some scattered heavier showers have been developing on the west
and southwest side of this feature. Meanwhile, another thin band
of convection has been weakening as it moves into the STL metro
and to the east of I-44 through Missouri.
Figure that the larger area of rain will be pushing east more
rapidly through the remainder of the night, as the MCV progress
northeast and the more intense convection over east Arkansas
shifts farther to the east into Mississippi. Not sure how solid or
intense the Missouri band will be as it moves into our region in
the next couple of hours, but tried to tweak out the hourly trends
with the categorical PoPs shifting east through west Kentucky and
a band of likely PoPs moving back into the far west/northwest.
Given the Missouri band and plenty of convection to its west and
northwest at this time, the prospects for significant insolation
and surface-based destabilization across our region today are not
looking very good. There has been a nice signal in some of the
short range guidance for an area of thunderstorms to develop over
the immediate backside of the morning convection...generally over
the Purchase Area around 18Z. This area spreads northeast through
west Kentucky through 21Z, and then scattered convection moves
into the northwest near or just ahead of the cold front.
Severe storms will be possible with the early to mid afternoon
activity over west Kentucky and with the late afternoon and early
evening activity near the cold front. Inflow level wind shear
would be sufficient to support supercells. The best deeper layer
shear will arrive later in the afternoon and into the evening.
If the early Kentucky show does not happen that would be the most
bullish sign for severe thunderstorms, most likely in the form of
a broken line of supercells moving southeast through the region in
the 21Z-03Z timeframe. A NAM sounding near KMVN at 21Z has over
2000J/kg of SBCAPE and plenty of shear to support supercells,
with increasing shear in the mid and upper-levels. The later show
would have the strongest deep-layer shear. All modes of severe
will be possible, but would emphasize large hail given the
instability generated in the NAM.
Given the uncertainties with destabilization across the
region...cannot argue with SPC reducing the Enhanced Risk area
with the original Day 1 outlook for our region.
Another issue is heavy rainfall. Steady moderate to occasionally
heavy rains have resulted in 2-3" rainfall totals over a 6-12 hour
period from Butler and Green counties in southeast Missouri
eastward through the Purchase Area and to the south of the Ridge
in southern Illinois. With the lack of major convective rain rates
and a general weakening trend over the last few hours. Figure that
most areas should be able to handle this rainfall. We will
continue to monitor, but the uncertainties in the convective
evolution this afternoon and evening keep confidence too low for
issuing a Flash Flood Watch at this time. However, if a more solid
area of thunderstorms develops, mainly if the early afternoon west
Kentucky scenario pans out, flash flooding will be a risk.
Once the convection exits the area late this evening, it should
be dry for Friday through Saturday. The main concern both days
will be gusty winds, with the strongest winds expected along I-64
from the west on Saturday. Some gusts up to 40 mph will be
possible. We will have to monitor for a potential Wind Advisory if
the guidance trends any stronger with these winds. Temperatures
will trend steadily down into the weekend, with highs only
straddling 60 degrees along with the strong winds on Saturday.
.LONG TERM...(Saturday Night through Wednesday)
Issued at 318 AM CDT Thu Mar 31 2016
Overall pattern across the central and eastern states will be
dominated by a persistent northwest flow during the long term
period. A series of rather strong 500 mb shortwave troughs will
rotate southeast around a cold cyclonic vortex over the southern
Hudson Bay region. This series of shortwaves will be accompanied by
little in the way of moisture, so pops will be only in the slight
chance to low chance category with each cold front. The primary
concern is the potential for frost in the wake of each front.
As far as the daily specifics, high pressure will move eastward over
our region late Saturday night/early Sunday. The setup will be good
for radiational cooling, and the odds of frost look rather high.
A short-lived recovery in temps and dew points is expected Sunday
through Monday on the back side of the high. There is a small chance
of showers late Monday as the next shortwave and associated cold
front move across the region. Depending on the timing and track of
the surface high, frost is possible late Monday night. Highs Tuesday
will be mainly in the 50s despite early April sunshine.
Another short-lived recovery in temps and dew points is expected
Tuesday night into Wednesday ahead of the next frontal system. A
small chance of showers will arrive on Wednesday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday)
Issued at 1235 PM CDT Thu Mar 31 2016
Two primary windows for thunderstorms exist this afternoon and
evening. Ongoing now, the first band of thunderstorms positioned
over KPAH just prior to 18Z will impact KEVV and KOWB through mid
afternoon. Expect a temporary reduction to MVFR and possibly IFR
ceilings and visibilities along with gusty winds as high as 30 to 40
knots.
Once this activity departs, the actual cold front will approach by
late afternoon. A broken of isolated to scattered thunderstorms
should develop along this boundary. Timing should be centered around
21Z-02Z at forecast terminals. Severe storms remain possible with
large hail and damaging winds possible until the front moves through.
Strong south to southwest winds this afternoon will gust 20 to 30
knots through the day, and then diminish as they shift to the west
behind the cold front. VFR conditions are expected behind the front.
&&
.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&
UPDATE...RJP
SHORT TERM...DRS
LONG TERM...MY
AVIATION...RJP
Hazardous weather outlook, Mar 31, 3:00 AM CST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
400 AM CDT THU MAR 31 2016
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
400 AM CDT THU MAR 31 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER MUCH OF THE
REGION THIS AFTERNOON AND INTO THE EVENING. SEVERE
THUNDERSTORMS...POTENTIALLY IN THE FORM OF SUPERCELLS...WILL BE A
POSSIBILITY. LARGE HAIL...DAMAGING WINDS...AND EVEN A FEW
TORNADOES WOULD BE POSSIBLE. INSTABILITY WILL BE THE LIMITING
FACTOR TODAY...AS SURFACE HEATING IS LOOKING LESS ROBUST THAN
THOUGHT YESTERDAY.
LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN...ESPECIALLY OVER
THE SOUTHERN HALF OF THE REGION...WHERE OVER 2 INCHES OF RAIN FELL
IN MANY LOCATIONS WEDNESDAY THROUGH EARLY THIS MORNING. FLOODING
ISSUES MAY DEVELOP WITH ANY THUNDERSTORMS THIS AFTERNOON AND
EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
PATCHY FROST MAY DEVELOP LATE SATURDAY NIGHT WITH LOW TEMPERATURES
FORECAST IN THE MID 30S.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS THROUGHOUT THE REGION SHOULD BE PREPARED FOR ACTIVATION
THIS AFTERNOON AND EVENING.
DRS
In the hours before
Local storm report, Mar 31, 6:40 AM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
740 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN POPLAR BLUFF 36.76N 90.41W
03/31/2016 M3.07 INCH BUTLER MO ASOS
24 HOUR STORM TOTAL SO FAR
0700 AM HEAVY RAIN 7 WNW POPLAR BLUFF 36.80N 90.52W
03/31/2016 M2.48 INCH BUTLER MO TRAINED SPOTTER
STORM TOTAL THUS FAR
&&
SPLocal storm report, Mar 31, 6:46 AM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
746 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN FISK 36.78N 90.21W
03/31/2016 M3.10 INCH STODDARD MO CO-OP OBSERVER
24 HOUR RAINFALL TOTAL MEASURED AT ST FRANCIS RIVER
0700 AM HEAVY RAIN SIKESTON 36.88N 89.58W
03/31/2016 M2.74 INCH SCOTT MO CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HICKORY 36.82N 88.65W
03/31/2016 M2.60 INCH GRAVES KY CO-OP OBSERVER
24 HOUR TOTAL MEASURED AT STATE POLICE POST 1
0700 AM HEAVY RAIN 2 W PADUCAH 37.07N 88.67W
03/31/2016 M2.33 INCH MCCRACKEN KY ASOS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN CAIRO 37.00N 89.18W
03/31/2016 M2.17 INCH ALEXANDER IL AWOS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN CAPE GIRARDEAU 37.31N 89.55W
03/31/2016 M2.09 INCH CAPE GIRARDEAU MO ASOS
24 HOUR RAINFALL TOTAL
&&
SPLocal storm report, Mar 31, 7:30 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
830 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BERNIE 36.67N 89.97W
03/31/2016 M3.55 INCH STODDARD MO TRAINED SPOTTER
STORM TOTAL SO FAR
&&
SPLocal storm report, Mar 31, 9:05 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1005 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN DIEHLSTADT 36.96N 89.43W
03/31/2016 M2.47 INCH SCOTT MO TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
&&
SPSpecial weather statement, Mar 31, 10:46 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1146 AM CDT THU MAR 31 2016
KYZ001>006-008-009-MOZ112-114-311800-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-MARSHALL-
CALLOWAY-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SYMSONIA...LOWES...BENTON...
HARRIS GROVE...KIRKSEY...MURRAY...NEW CONCORD...CHARLESTON...
NEW MADRID
1146 AM CDT THU MAR 31 2016
AT 1145 AM...STRONG THUNDERSTORMS WERE OVER THE MISSOURI BOOTHEEL
INTO SOUTHEAST MISSOURI...MOVING EAST NORTHEAST UP TO 50 MPH.
THESE STORMS WILL MOVE INTO WEST KENTUCKY THROUGH 1 PM. THE STORMS
MOVING TOWARD MISSISSIPPI...FULTON...AND HICKMAN COUNTIES MAY
PRODUCE WINDS 40 TO 50 MPH AND SMALL HAIL. ANY OF THE STORMS COULD
BECOME SEVERE AND PRODUCE EITHER DAMAGING WINDS OR LARGE HAIL. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 4 PM.
Special weather statement, Mar 31, 11:49 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1249 PM CDT THU MAR 31 2016
ILZ090-091-094-KYZ001>022-311900-
POPE-HARDIN-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-
GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-
CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-
MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...GOLCONDA...ELIZABETHTOWN...METROPOLIS...
HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...
SYMSONIA...LOWES...SMITHLAND...BENTON...HARRIS GROVE...KIRKSEY...
MURRAY...NEW CONCORD...MARION...EDDYVILLE...CADIZ...CANTON...
LINTON...ROCKCASTLE...PRINCETON...FRYER...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...HENDERSON...MOSELEYVILLE...
OWENSBORO...CALHOUN...GREENVILLE...ALLEGRE...CLIFTY...ELKTON...
GUTHRIE
1249 PM CDT THU MAR 31 2016
AT 1249 PM...STRONG THUNDERSTORMS WERE ALONG A LINE FROM NEAR
MORGANFIELD TO PADUCAH AND MAYFIELD...MOVING EAST NORTHEAST AT 50
MPH. AS THE STORMS CONTINUE TO MOVE ACROSS WESTERN KENTUCKY...WINDS
40 TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER
ACTIVITY. SOME STORMS COULD INTENSIFY AND BECOME SEVERE AND
PRODUCE LARGE HAIL AND DAMAGING WINDS...ESPECIALLY ACROSS WESTERN
KENTUCKY. COMMUNITIES IN THE PATH INCLUDE MURRAY...PRINCETON...MARION
AND EVENTUALLY MADISONVILLE AND CADIZ.
Event by event
6 thunderstorm wind, 1 lightning, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Calloway
- When
- March 31, 11:55 AM CST
- Where
- Calloway County, 0.76 mi E of Harris Grove
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 36.569, -88.406
Three houses and some outbuildings were damaged. Numerous large trees were uprooted. A barn door was blown off. Most of the damage was minor except for an attached garage that suffered considerable damage.
Lightning, Calloway
- When
- March 31, 12:05 PM CST
- Where
- Calloway County, Murray
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.620, -88.320
Lightning struck a substation in Murray, knocking out power to all of the city and a substantial part of east Calloway County. The total number of affected customers was about 14,000.
Thunderstorm Wind, Hopkins
- When
- March 31, 12:35 PM CST
- Where
- Hopkins County, Nebo
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 37.380, -87.650
The roof of a rural farm home was damaged. Numerous shingles were blown off.
Thunderstorm Wind, Webster
- When
- March 31, 12:42 PM CST
- Where
- Webster County, 0.37 mi SE of Slaughters
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.476, -87.496
Large tree limbs were blown down on the southeast side of Slaughters off U.S. Highway 41.
Thunderstorm Wind, Muhlenberg
- When
- March 31, 1:00 PM CST to 1:05 PM CST
- Where
- Muhlenberg County, 4 mi SW of Greenville to 2 mi SE of Greenville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Emergency Manager
- Coordinates
- 37.159, -87.231
A swath of damaging thunderstorm winds passed south of Greenville. Four miles southwest of Greenville, several trees were uprooted and the roof was completely torn off a metal building. Two miles southeast of Greenville, a metal carport was destroyed. The carport was thrown into a nearby house. There was minimal damage to the house. Two trees were uprooted a couple miles south of Greenville. Much of Greenville was without power.
Tornado, Daviess
- When
- March 31, 1:02 PM CST to 1:06 PM CST
- Where
- Daviess County, 1.39 mi SSW of Sutherland to 1.76 mi N of Andersonville
- Rating
- EF1
- Path length
- 2.97 mi
- Path width
- 250 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.651, -87.129
The tornado began north of Utica on the west side of U.S. Highway 431 and continued east for approximately three miles along a county road. The tornado destroyed a mobile home and two barns and uprooted or snapped a few dozen trees. On U.S. Highway 431, a storm chaser estimated winds of 75 mph, along with a possible rain-wrapped tornado to his northeast. Peak winds based on a National Weather Service damage assessment were estimated near 100 mph. The peak winds occurred near the end of the damage path, where a single-wide mobile home was rolled northward and destroyed. The mobile home was loosely tied down.
Thunderstorm Wind, Daviess
- When
- March 31, 1:06 PM CST to 1:15 PM CST
- Where
- Daviess County, 0.29 mi SW of Masonville to 2 mi NNW of Whitesville
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $225,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.668, -87.034
A swath of wind damage 9 miles long and up to 3.5 miles wide was surveyed by a National Weather Service damage survey team. The swath began on the west side of U.S. Highway 231 near Masonville. This is the approximate area where the EF-1 tornado lifted from the same storm. A few utility poles were snapped along U.S. Highway 231. The damage swath continued east to the Whitesville area, where about a dozen more utility poles and trees were snapped. The heaviest damage was on the west side of Whitesville, where metal roof panels were blown off a metal manufacturing building on Highway 54. A small grain bin was blown about 150 feet. A barn and carport were destroyed, and a recreational vehicle about 30 feet long was overturned. A couple of greenhouses were heavily damaged. At least one of the downed trees and utility poles was blown across a roadway. Peak winds were estimated near 90 mph on the northwest side of Whitesville.
Thunderstorm Wind, Christian
- When
- March 31, 2:25 PM CST to 2:30 PM CST
- Where
- Christian County, 1.22 mi SE of Herndon to 0.17 mi SSW of Barkers Mill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 36.719, -87.552
Metal roofing was blown off a barn on Highway 117 a few miles northwest of Fort Campbell. Tree branches were blown down on Highway 1881 a few miles east of Fort Campbell. At the Fort Campbell airfield automated weather observing station, a peak wind gust of 55 mph was measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Strong Wind in Gulf of Mexico, March 31, 20161 death · 1 event
- Tornadoes and Hail in Alabama, March 31, 2016EF2 · 5 events
- Damaging Winds and Lightning Strikes in Kentucky, March 31, 20162 injured · $132,000 · 52 kt wind · 31 events
- High Wind and Strong Wind in Massachusetts, March 31, 2016$345,000 · 57 kt wind · 12 events
- Tornadoes and Flash Flooding in Tennessee, March 31, 2016$190,000 · EF0 · 21 events
- Tornado and Hail in Indiana, March 31, 2016$52,000 · EF1 · 4 events
- Hail and Damaging Winds in Louisiana, March 31, 2016$135,000 · 2.25 in hail · 7 events
- Hail and Damaging Winds in Alabama, March 31, 2016$104,000 · 1 in hail · 8 events
- Tornado and Hail in Tennessee, March 31, 2016$25,000 · EF1 · 11 events
- Tornadoes and Flash Flooding in Alabama, March 31, 2016EF1 · 18 events
- High Wind and Strong Wind in Rhode Island, March 31, 2016$60,000 · 50 kt wind · 2 events
- Tornadoes and Damaging Winds in Indiana, March 31, 2016EF1 · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 619531, 619530, 619524, 619523, 619520, 619455, 619463, 619443.